# SDR SWAA2022032365579

- Difficulty date: October 27, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 61,171 hours, 29,725 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 221FF UPPER SURFACE HAS A DELAMINATION ON THE FWD OTBD CORNER / FLOOR PANEL 221FF WAS REMOVED AND REPLACED WITH A SERVICEABLE FLOOR PANEL IAW AMM 53-21-00-000-801; AMM 53-21-00-400-801; AND SRM 51-10-02-0G-0 PARA 9.A.(1).
